# SDR CA060307008

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 46,138 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Chafed
- Location: 3rd Stage Vsv
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) NR 1 ENG STALL, ENG 1 SHUTDOWN AND LANDED.  BORESCOPE CARRIED OUT IAW AMM 72-00-00-200-003 AND 72-31-00-290-001 FOUND 3 RD STAGE VSV  VANES RUBBING ON IB END MAKEING A GROOVE WITH DISPLACED METAL AT BOTH ENDS OF VANE TRAVEL. (TC NR 20060307008)
